MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 EAR / ULCER SYRINGE (BLUE) 2 OZ. BULK / 250; EAR SYRINGE

C.R. BARD, INC. (COVINGTON) -1018233 EAR / ULCER SYRINGE (BLUE) 2 OZ. BULK / 250; EAR SYRINGE
Catalog Number 9035820
Medical Device Problem Code Device Damaged Prior to Use (2284)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.
 
Event or Problem Description
It was reported that the bulb syringe in the vaginal delivery kits were flat.They tried to suction a baby at delivery and the bulb syringe would not function.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The device was not returned for evaluation.A potential failure mode could be ¿inadequate performance during intended use - can¿t inject or withdraw fluid¿ with a potential root cause of ¿part weight/dimensions incorrect - cannot create adequate suction¿.The lot number is unknown therefore the device history record could not be reviewed."sec.801.116 medical devices having commonly known directions: a device shall be exempt from section 502(f)(1) of the act insofar as adequate directions for common uses thereof are known to the ordinary individual." h11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : the device was not returned.

Brand Name
EAR / ULCER SYRINGE (BLUE) 2 OZ. BULK / 250
Common Device Name
EAR SYRINGE
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
MDR Report Key9484032
Report Number2020394-2019-05658
Device Sequence Number16929461
Product Code KYZ
UDI-Device Identifier10801741075985
UDI-Public(01)10801741075985
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 01/16/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number9035820
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/29/2019
Supplement Date Received by Manufacturer01/06/2020
Initial Report FDA Received Date12/17/2019
Supplement Report FDA Received Date01/16/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1